specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
LEVOCEТИRIZINE DIHYDROCHLORIDE 5 MG: SAME STRENGTH AS XYZAL
LONG-LASTING ALLERGY RELIEF: Levocetirizine dihydrochloride 5 mg tablets provide all-day and night relief from allergy symptoms. Experience the strongest Levocetirizine on the market, stronger even than Xyzal!
FIGHT YOUR TOUGHEST ALLERGY SYMPTOMS: Say goodbye to sneezing, a runny and itchy nose, itchy and watery eyes, and a scratchy throat. Feel your best with this highly effective treatment.
GREAT ADDITION TO YOUR MEDICINE CABINET: Prepare for allergy season by keeping Levocetirizine in your medicine cabinet. No need to rush to the pharmacy—this is the perfect solution for immediate allergy relief.
SAME STRENGTH AS XYZAL: Our generic Levocetirizine dihydrochloride 5 mg has the same active ingredient as Xyzal Allergy 24-Hour Relief.
MORE FROM Allergy